# SDR AALA202502191511

- Difficulty date: February 17, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 67,731 hours, 27,968 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: 4082499902
- Part serial: 99091116
- Condition: Odor
- Location: Zone 100
- Part time: 5,808 hours, 2,786 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ACRID SMELL AND FUMES IN COCKPIT PASSING 10,000 ON DECENT INTO MIAMI HAD TO USED OXYGEN MASKS.  REMOVED AND REPLACED MCP-MODE CONTROL PANEL ASSEMBLY (AALA202502199516), PER AMM 22-11-34. ALSO REPLACED BOTH FCC-A FLIGHT CONTROL COMPUTER ASSEMBLY (AALA202502191511) AND FCC-B FLIGHT CONTROL COMPUTER ASSEMBLY (AALA202502191349), PER AMM 22-11-33. ALL OPERTIONAL CHECKS GOOD AT THIS TIME.
